# SDR RAIA0009007

- Difficulty date: September 8, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 11,780 hours, 12,534 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280343
- Condition: Failed
- Location: Lt Eng Oil Temp
- Part time: 8,558 hours, 9,277 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

6221-JFK- DURING TAXI, LEFT ENGINE OIL TEMPERATURE STABILIZED AT 111 DEGREES WITH COWL FLAP OPEN.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE OIL TEMPERATURE SENSING BULB.
